# SDR CALA9701185

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN HINGE FITTING FORWARD OF OUTBOARD AILERON, SECOND HINGE FROM OUTBOARD END.  THE HINGE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.
